# SDR CALA2014043090918

- Difficulty date: April 27, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 70,662 hours, 25,870 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT INOPERATIVE, JUST FWD OF PRESS RELIEF VLVS.  RE LAMPED SLIDE LIGHT L568, NO HELP.  REPLACED POWER SUPPLY M735 AT SEAT ROW 29ABC, NO HELP, SUSPECT LIGHT ASSEMBLY.
